×

Found 187 Documents (Results 1–100)

Finite mixture of skewed distributions. (English) Zbl 1428.62006

SpringerBriefs in Statistics – ABE. Cham: Springer (ISBN 978-3-319-98028-7/pbk; 978-3-319-98029-4/ebook). x, 101 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behavior of tails of scale mixtures of normal distributions. (English. Russian original) Zbl 1380.60024

J. Math. Sci., New York 220, No. 6, 660-671 (2017); translation from Statisticheskie Metody Otsenivaniya i Proverki Gipotez 19, 90-104 (2006).
MSC:  60E05 60G70 60F99
PDF BibTeX XML Cite
Full Text: DOI

Issues of robustness and high dimensionality in cluster analysis. (English) Zbl 1437.62011

Rizzi, Alfredo (ed.) et al., COMPSTAT. Proceedings in computational statistics. 17th symposium held in Rome, Italy, August 28 – September 1, 2006. With CD-Rom. Heidelberg: Physica-Verlag. 3-15 (2006).
MSC:  62-08 62H30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software